Journal Article

ENUMERATION OF FINITE SOLUBLE GROUPS WITH ABELIAN SYLOW SUBGROUPS

GEETHA VENKATARAMAN

in The Quarterly Journal of Mathematics

Volume 48, issue 1, pages 107-125
Published in print March 1997 | ISSN: 0033-5606
Published online March 1997 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/48.1.107
ENUMERATION OF FINITE SOLUBLE GROUPS WITH ABELIAN SYLOW SUBGROUPS

Show Summary Details

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.